MAUDE Adverse Event Report: SMISSON-CARTLEDGE BIOMEDICAL, LLC THERMACOR 1200 INFUSION SYSTEM; PUMP, INFUSION

SMISSON-CARTLEDGE BIOMEDICAL, LLC THERMACOR 1200 INFUSION SYSTEM; PUMP, INFUSION
Model Number PTC-1200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
Setting up the belmont for rapid transfusion of blood products, the cassette appeared to be cracked and leaked saline and was unusable.

Brand Name
THERMACOR 1200 INFUSION SYSTEM
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMISSON-CARTLEDGE BIOMEDICAL, LLC
487cherry st #3
macon GA 31201
MDR Report Key10436124
Report Number10436124
Device Sequence Number2709401
Product Code FRN
UDI-Device Identifier00857893006059
UDI-Public(01)00857893006059
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/29/2020
Report Date (Section F) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPTC-1200
Device Catalogue NumberPTC-1200
Device Lot Number316294
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/21/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/29/2020